MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.5MM REAMER HEAD FOR RIA 2 STERILE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 15.5MM REAMER HEAD FOR RIA 2 STERILE
Model Number 03.404.027S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022, the physician was using ria 2 for the bone graft portion of the procedure.Reamer's head broke from the reamer shaft.The broken reamer head was removed as it was still on ball tip guidewire.An x-ray was used during the procedure to show the entire reamer was removed.There was no surgical delay.The procedure successfully completed.The patient outcome is unknown.This report is for one (1) 15.5mm reamer head for ria 2 sterile this is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional device product codes: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.Manufacturing location: supplier ¿ mark two engineering / inspected and packaged by: monument release to warehouse date: 23-jul-2021 expiration date: 31-may-2031 part number: 03.404.027s, 15.5mm reamer head for ria 2-sterile lot number: 91p9315 (sterile) packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404m027, ria 2 reamer head 15.5mm lot number: 7081005 inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of compliance was reviewed and determined to be conforming.Certification for heat treat was reviewed and determined to be conforming.Certificate of analysis was reviewed and determined to be conforming.Raw material certification was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
15.5MM REAMER HEAD FOR RIA 2 STERILE
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14054029
Report Number2939274-2022-01234
Device Sequence Number20096357
Product Code HTO
UDI-Device Identifier10886982273994
UDI-Public(01)10886982273994
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.404.027S
Device Catalogue Number03.404.027S
Device Lot Number91P9315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0582-2021
Patient Sequence Number1
Patient Age45 YR
Patient SexMale
Patient Weight118 KG